# SDR UPS01235233

- Difficulty date: February 19, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65413016
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, WHILE REMOVING CORROSION FROM NR 3 FLAP TRACK TO AUX SPAR MOUNT HOLES THE STIFFENER ABOVE MOUNT RIVETED TO THE AUX SPAR WAS FOUND TO HAVE EXCESSIVE CORROSION IN BARREL NUT HOLE.  STIFFENER REPLACED IAW SRM 51-30-00 AND DRAWING 65-16216.
